# SDR RAIA201101060002

- Difficulty date: January 6, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 25,950 hours, 24,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED THE EMERGENCT EXIT LIGHT BY THE GALLEY DOOR WAS INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE LIGHT BULB.  SYSTEM OPS CHECKED GOOD.
